# SDR AJXA2025090200036

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N104R
- Make and model: Cessna 750
- Aircraft serial: 7500095
- Aircraft time: 7,288 hours, 4,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Dau
- Part number: 7013348943
- Part serial: 02055076
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 7,288 hours, 4,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAILED DURING TAKE OFF, UNABLE TO RETRACT / DAU 2A FAIL
